# SDR FDEA202306111022

- Difficulty date: June 11, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N692FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 878
- Aircraft time: 21,483 hours, 12,133 cycles
- System (JASC): 5700 · Wing Structure
- Part: Spoiler
- Part number: A5777100001000
- Part serial: AD2013
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #4 SPOILER CENTER O/B HINGE ARM OUTSIDE SURFACE FOUND DELAMINATION.  SIZE: 40MM*15MM,  DEPTH: 1.15MM COMPLIED WITH EA: 6-5750-T0374744 P1. TITLE: WING - FLIGHT SURFACES - LH 4# SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. REPAIRED THE LH WING #4 SPOILER   CENTER O/B HINGE ARM OUTSIDE SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100.  SEE WRI 57-50/4631 FOR WORK DETAILS
